# SDR AALA201710199030

- Difficulty date: October 2, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK INDICATION ON AFT CABIN RIGHT LATERAL SHEAR PLATE AT FUSELAGE FRAME 69+4, STRINGER 23R, Y-1732.  REMOVED AND REPLACED SHEAR PLATE PER SRM 51-72-11 AND DRAWING D53474180.
